This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have to see the uroligist tomorrow week and I will ask him about Casodex. I am sorely pissed off with Zoladex.
I don't know if you ever had a feeling/sensation - I cannot really describe it at the bottom of the spine toward the middle of the pelvis. It does not hurt but I feel as though something is there. I am going to ask him about it and see what he says.
I have to agree with a lot of our fellow sufferers comments that not all these docs are all that bright. Someone has to come bottom of the class! I have never put docs on a pedestal like the vast majority of folk in the UK as they have done no more than I have as far as education is concerned it is just that they are involved with the human body. Better to have a look around the internet and read what is going on and that is more than the so called specialists do!
I never knew that about Zoladex, I was on it for 9 months along with the Casodex after a radical prostectomy and half way through that therapy I received 35 radiation treatments. I've was dead on my feet for about 8 months after the treatments ended and I still have bouts of fatigue even though 14 months have past. At least I have an explanation now. Thanks for the info.